| Model Number |
CM-924 |
| Medical Device Problem Codes |
Break (1069); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Codes |
Radiation Exposure, Unintended (3164); No Code Available (3191)
| Date of Event |
01/29/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, during a cesarean section, the needle tip broke off while closing the wound and fell into the patient's cavity.An x-ray was performed to locate the pieces.In addition, surgical time was extended more than 30 minutes.Another device was used to complete the case.